[Home ] [Archive]    
:: Volume 1, Issue 1 (9-2004) ::
JSRI 2004, 1(1): 13-30 Back to browse issues page
The Concept of Sub-independence and Its Application in Statistics and Probabilities
G. Hamedani *
, g.hamedani@mu.edu
Abstract:   (2745 Views)

 Many Limit Theorems, Convergence Theorems and Characterization Theorems in Probability and Statistics, in particular those related to normal distribution , are based on the assumption of independence of two or more random variables.

However, the full power of independence is not used in the proofs of these Theorems, since it is the distribution of summation of the random variables which is needed and not the joint distribution of the variables. A concept is re-introduced, which is quite weak in comparison to independence, and can replace the concept of independence in most of the above mentioned theorems. Another relatively new concept will also be mentioned and some related results are discussed.

Keywords: sub-independent random variables, reciprocal random variables, characterization of distributions.
Full-Text [PDF 1302 kb]   (682 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/9 | Accepted: 2016/02/9 | Published: 2016/02/9
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

G. Hamedani. The Concept of Sub-independence and Its Application in Statistics and Probabilities. JSRI. 2004; 1 (1) :13-30
URL: http://jsri.srtc.ac.ir/article-1-137-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 1, Issue 1 (9-2004) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447